| Model Number |
364501 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/19/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Ous mdr - an orsiro drug-eluting stent system was selected for use.During unpacking it was noticed that there was no stent on the balloon.The device was not used.
Additional Manufacturer Narrative
The device was not returned to biotronik.Therefore no technical investigation on the subject could be performed.The manufacturing history was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Further, the provided angiographic material was reviewed.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.The review of the angiographic material did not lead to any further information regarding the nature of the complaint.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.